# SDR P5CA0401110

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,168 hours, 18,557 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 60130005
- Part serial: 08053AC
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO LIGHT ON DURING TAXI OUT, LOWER RUDDER INDICATOR INOP.  REPLACED LOWER RUDDER RATIO ACTUATOR AS PER AMM 27-21-12 PAGE 201.  OPS CHECK OK.
